# SDR UIEA2018102602349

- Difficulty date: October 26, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 71,718 hours, 12,399 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Relay
- Part number: BACR13CD2
- Part serial: NSN
- Condition: Failed
- Location: Lt Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT IDG VALVE STATUS MSG. PERFORMED FIM TASK 24-20 FT 802. R&R IDG VALVE FAILURE RELAY (K1033) IAW SWPM 20-81-11 NO FAULTS NOTED. MSG CLEARED.
